# SDR CALA2013080590139

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 67,391 hours, 24,667 cycles
- Engine: Pwa PW2040
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Failed
- Location: Windsheild Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD WIPER RUNS WITH SWITCH IN THE "OFF" POSITION.  REPLACED F/O WINDSHIELD WIPER MOTOR, OPS CHECKED NORMAL.
